Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On large deviations in nonlinear filtration theory
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-6608-0715
2001 (French)In: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 148, no 1, 5-21 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 148, no 1, 5-21 p.
Identifiers
URN: urn:nbn:se:kth:diva-21330ISI: 000173962400002OAI: oai:DiVA.org:kth-21330DiVA: diva2:340028
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Djehiche, Boualem

Search in DiVA

By author/editor
Djehiche, Boualem
By organisation
Mathematics
In the same journal
Studia Mathematica

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 17 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf